# SDR ASAA2019020428049

- Difficulty date: February 4, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 46,203 hours, 13,832 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATES WITH MASTER RECALL AND EXTINGUISHES WITH RESET. GROUNDED - YES. RELEASED PER MEL 21-21G CONT CAB PRI TEMP CONT INOP. PERFORMED BITE TEST ON BOTH ZONE TEMP CONT PER FIM 21-61 TASK 801 FOUND TRIM VALVE FLT DECK FAULT ON CONT 2, CLEARED TRIM VALVE FLT DECK FAULT ON NR 2 CONTROLLER, THIS CLEARS MEL 21-21G.
